Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Hair Loss From Their Meds?

Has Anyone Experienced Hair Loss From Their Meds?

I take levodopa and amantadine and have experienced significant hair loss. I’m wondering if this is from my medication.

A MyParkinsonsTeam Member said:

I have also suffered hair loss and my neurologist assures me it’s nothing to do with my medical but I’m not convinced.

posted about 1 year ago
A MyParkinsonsTeam Member said:

I'm losing hair too (I'm 72) but I take about 10 different meds a day and I think they and the aging process both contribute.

posted 6 months ago
A MyParkinsonsTeam Member said:

Biotin helps keep and slowly regrow. I take a lot of medicine and it helps me.

posted 6 months ago
A MyParkinsonsTeam Member said:

i take levodopa and rasagiline and it seems to be my hair is growing faster.
Really... not kidding.

posted about 1 year ago
A MyParkinsonsTeam Member said:

Please let this be wrong, I've lost enough hair!!

posted about 1 year ago
Already a Member? Log in
MyParkinsonsTeam My Parkinson's disease Team

Thank you for signing up.

close